# SDR SWAA2013050615572

- Difficulty date: April 16, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 36,470 hours, 22,804 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 6557463
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR RETAINER LOOSE.  REMOVED & REPLACED FASTENERS IAW SRM.
